# SDR AALA202111048316

- Difficulty date: October 28, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A300*
- Aircraft serial: 3960
- Aircraft time: 42,608 hours, 15,401 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240005
- Part serial: FR2719
- Condition: Low
- Location: Zone 800 - Doors
- Part time: 42,559 hours, 15,252 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED DOOR 4R ASSIST BOTTLE HAS A HISTORY OF THE PRESSURE BEING LOW.**SUPPLEMENTAL REPORT FOR AALA202111018316: REPLACED DOOR ASSIST BOTTLE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 52-13-14.** (CLOSED)
